Travel Size OTC Medications in small, convenient packages.

OTC Medicines
Travel size OTC medicines are perfect for on the go. Aspirin, antacid, cold and flu relief and many more travel size medication essentials.
Filter
There are 32 products
Showing 1 - 12 of 32 item(s)
Regular price $1.59
In stock
Advil Allergy & Congestion Relief, 2 tablets takes on the toughest allergy symptoms from sneezing, itchy, watery eyes and headaches to nasal congestion.  Questions about this product? Contact your doctor or pharmacist befor...
Regular price $0.45
In stock
Advil Ibuprofen, 2 tablets in travel size packets. Advil is a safe and effective pain reliever for headaches, backaches, muscle aches, minor arthritis, joint pain, menstrual cramps and pain from the common cold. This medicine i...
Regular price $1.59
In stock
Advil Multi-Symptom Cold & Flu, 2 tablets for the relief of nasal or sinus congestion with headache, fever and pain which are associated with the common cold or flu.  Questions about this product? Contact your doctor or pha...
Regular price $0.46
In stock
Advil PM, 2 caplets, combines the #1 selling pain reliever (Ibuprofen) with the #1 selling sleep aid (Diphenhydramine) so that pain won’t get in the way of a good night’s sleep.   Questions about this product? Contact your doct...
Regular price $1.59
In stock
Advil PM, 4 caplets in individually sealed packets. Advil PM combines the #1 selling pain reliever (Ibuprofen) with the #1 selling sleep aid (Diphenhydramine) so that pain won’t get in the way of a good night’s sleep.   Questio...
Regular price $3.19
In stock
Advil Pocket Pack, 10 tablets in on-the-go packaging. Advil is a safe and effective pain reliever for headaches, backaches, muscle aches, minor arthritis, joint pain, menstrual cramps and pain from the common cold. Questions ab...
Regular price $3.19
In stock
Aleve, 10 ct. Naproxen Sodium, 220 mg. For temporary relief of minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps and dental pain.  Questions about this product? Contact your doctor or pha...
Regular price $1.99
In stock
Alka-Seltzer, 4 tablets. Get fast relief of heartburn, sour stomach, acid indigestion with headache or body aches with this effervescent antacid and pain reliever. Unlike other antacids, Alka-Seltzer Original contains aspirin f...
Regular price $1.29
In stock
Bayer Aspirin, 2 tablets. Reduces fever and provides pain relief from headaches, backaches, muscle pain, toothaches, menstrual pain and minor arthritis pain —and has for over 100 years.  Questions about this product? Contact yo...
Regular price $0.73
In stock
Benadryl, 2 tablets, is used to relieve symptoms of allergies, hay fever and colds. Provides temporary allergy symptom relief for sneezing, runny nose, itchy nose or throat and itchy watery eyes. Benadryl is also used to hel...
Regular price $1.39
In stock
Benadryl, 4 tablets, is used to relieve symptoms of allergies, hay fever and colds. Provides temporary allergy symptom relief for sneezing, runny nose, itchy nose or throat and itchy watery eyes. Benadryl is also used to help...
Regular price $1.29
In stock
Claritin, 1 tablet is the #1 physician recommended non-drowsy oral allergy brand. Relief of symptoms caused by allergens like those from pollen, mold, dust and pets. Claritin provides relief of symptoms that can be triggered by...
Showing 1 - 12 of 32 item(s)
Cart
Close
Back
Account
Close